# SDR TRAX200600619

- Difficulty date: August 14, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 21,439 hours, 19,143 cycles
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BTM STEP BROKEN.
